# SDR UPS06448077

- Difficulty date: August 11, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 65B09631675
- Condition: Damaged
- Location: Bs 920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS920 LT TENSION TIE FWD CHANNEL ATTACHED S/STEEL PLATE SHORT EDGE MARGIN (SEM) AT I/B UPPER AND LOWER FASTENER HOLE.  M/D BS 920 LT TENSION TIE FWD CHANNEL ATTACHED S/STEEL PLATE REPAIRED AND ALUMINUM STRAP REPLACED AS PER RS R53-25-35566.  CONTINUE INSP IS REQUIRED AS PER RS R53-25-35566 AND UPS EO B747-5310-25032-A.
